# SDR RU3A0919

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 12,959 hours, 6,845 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 101630018601
- Part serial: FF12
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE FOUND ON UPPER BONDED FLOOR RIB OF RUDDER TRIM TAB PUSH/PULL ROD TUNNEL.
